# SDR QXEA200602626

- Difficulty date: September 26, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,390 hours, 8,988 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - PANEL 622CB HAS CHAFE ON INBOARD FLANGE OF CUTOUT.  REPAIRED IAW SRM 57-41-01, AND REO 670-57-41-104.
